Repository: Freie Universit├Ąt Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2017 | 2014 | 2013
Number of items: 4.

2017

Taghvaei, A. and de Wiljes, J. and Mehta, P.G. and Reich, S. (2017) Kalman Filter and Its Modern Extensions for the Continuous-Time Nonlinear Filtering Problem. J. Dyn. Sys., Meas., Control, 140 (3). 030904.

Acevedo, W. and de Wiljes, J. and Reich, S. (2017) Second-order accurate ensemble transform particle filters. SIAM J. Sci. Comput., 39 (5). A1834-A1850. ISSN 1095-7197 (online)

2014

de Wiljes, J. and Putzig, L. and Horenko, I. (2014) Discrete nonhomogeneous and nonstationary logistic and Markov regression models for spatiotemporal data with unresolved external influences. Communications in Applied Mathematics & Computational Science, 9 . pp. 1-46. ISSN 1559-3940

2013

de Wiljes, J. and Majda, A.J. and Horenko, I. (2013) An adaptive Markov Chain Monte Carlo approach to time series clustering of processes with regime transition behavior. SIAM Multiscale Modeling & Simulation, 11 (2). pp. 415-441. ISSN print: 1540-3459; online: 1540-3467

This list was generated on Mon Jun 18 07:23:45 2018 CEST.